# SDR 01FDEA00322

- Difficulty date: May 1, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65256072
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING SKIN AT AFT LAV PAN UPPER FWD CORNER AND AFT LOWER CORNER.  *S/D*  REMOVED, REPLACED AND FAB NEW DOUBLER AND AFT LAV PAN PER IAW FEDEX SRM 51-30-5, 53-10-1 AND 51-20-151.
